Telltale Signs of Klonopin Addiction
Palm Partners Treatment Center is one of America’s leading addiction treatment providers for drug alcohol detox treatment, drug rehab, alcohol rehabilitation and is staffed with highly trained addiction specialists. Palm Partners was founded in 1994 and was incorporated in Florida in the year 2003.Details ›
Klonopin addiction is extremely dangerous and could end in overdose and death. If you are wondering if someone you know is addicted to Klonopin, make sure to look for the telltale signs of Klonopin addiction.
Dependence and Withdrawal
According to the FDA, “Physical dependence is not the same as drug addiction.” This is very true, but someone who has been abusing Klonopin in the long term may experience physical dependence on Klonopin as a result of their abuse. Most times, dependence occurs alongside addiction. If you or a loved one has been abusing Klonopin and experiences these symptoms, they are a telltale sign that addiction is near.
- You don’t feel normal or happy unless you are abusing Klonopin.
- You don’t feel like yourself unless you are abusing Klonopin.
- You experience physical and psychological effects when you stop taking Klonopin such as:
- “Seizures that do not stop”
- Hallucinations- hearing or seeing things that are not there
- Stomach cramps
- Muscle cramps
- Uncontrollable shaking
- Behavioral changes
- Problems falling asleep
- Problems staying asleep
This collection of symptoms will be common if you suddenly sop taking Klonopin after taking it correctly for several months. But if you are abusing Klonopin and you experience this when you cannot get the drug, this is a strong sign of addiction.
Klonopin abusers will also experience tolerance over time. If you have become tolerant to the effects of Klonopin and you have continued to abuse the drug in higher and higher doses each time to feel its effects, you may be in danger of addiction. Women who abuse Klonopin and up their dosage due to tolerance are very close to becoming addicted to the drug or are already addicted. And those who still abuse Klonopin even though they no longer feel the effects of the drug (in order to stave off withdrawal) are definitely addicted to the drug.
Other Telltale Signs of Klonopin Addiction
There are many other telltale signs of Klonopin addiction that you should explore if you think you or a loved one may be addicted to the drug. Behavioral Klonopin addiction signs are:
- An inability to stop abusing Klonopin, even when the abuser wants to
- Frequent amnesia and lingering memory problems from abusing Klonopin so often
- Life dissatisfaction and the inability to enjoy activities and passions that the individual once enjoyed
- Incoherence that lingers after the person has come down from Klonopin
- Major problems in a person’s life (ex: work, school, relationships, finances) that stem from her abuse of Klonopin
- Frequently abusing other drugs to enhance the effects of Klonopin
Physical Klonopin addiction signs are:
- Overdose that involves dangerous respiratory depression, lowered blood pressure and pulse, and the risk of coma and death
- Frequent pain in the muscles and joints
- Constant drowsiness
- A decrease in overall health from the individual not caring for themselves
Klonopin addiction will affect every part of your life, and treatment is the only option for women addicted to Klonopin to get better. Look for these telltale signs of Klonopin addiction and seek treatment for yourself or your loved one right away.